# SDR CWQR20060622019

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: General aviation
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 142,098 hours
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 663400361
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, WE FOUND THE LT OTBD ELEVATOR HINGE BRACKET CRACKED.  THE BRACKET IS A CASTING AND IS CRACKED IN THE RADIUS WHERE IT ATTACHES TO THE HORIZONTAL STABILIZER.  THE RADIUS CRACK IS .20" LONG WAS FOUND VISUALLY AND CONFIRMED WITH EDDY CURRENT NDT.
